# SDR YENA2025123001289

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 02150
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION INTERNAL SKIN LOC BTW FR65 TO FR 66, STRINGER 31RH ON AFT C ARGO COMPARTMENT; REF AEROMAN NR 2025-623339 WO 2025 278/1 PERFORMED REPAIR ON EXTERNAL SKIN BTW FR65 TO FR 66 , STRINGER 31RH IAW EA#53-0077-25 PART 1-3, EA COVER REVISION 0, RDAF# 81680476/005/2025#B. THIS REPAIR IS DETERMINED TO BE MAJOR WITH NO REPAIR CATEGORY. SOLUTION LIFE OR LIMITATION:6 MONTHS.
